# SDR CA980317053

- Difficulty date: February 27, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,093 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Cracked
- Location: Engine
- Part time: 3,085 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE WHEN PILOT HEARD A LOUD BANG ON THE NR 1 ENGINE. WITH LOSS OF 4 INCH MANIFOLD PRESSURE. THE ENGINE WAS MONITORED. AFTER LANDING A RUNUP AN INSPECTION FOUND A BLOWN OUT SPARK PLUG AND A CRACKED AND BURNT CYLINDER. THE CYLINDER WAS REPLACED.
